TITLE

Letter: Halothane and liver damage

AUTHOR(S)
Parkhouse, J
PUB. DATE
September 1974
SOURCE
British Medical Journal;9/28/1974, Vol. 3 Issue 5934, p807
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111882

 

Related Articles

  • Unexplained hepatitis following halothane. Walton, B.; Simpson, B.R.; Strunin, L.; Doniach, D.; Perrin, J. // British Medical Journal;5/15/1976, Vol. 1 Issue 6019, p1171 

    Examines the relation between halothane and the occurrence of postoperative liver damage. Occurrence of hepatitis after exposure to halothane; Risk for obese women with tendency to organ-specific autoimmunity; Suggestions for avoiding halothane in the availability alternative satisfactory agents.

  • Halothane anaesthesia and liver damage. Neuberger, James; Williams, Roger // British Medical Journal (Clinical Research Edition);10/27/1984, Vol. 289 Issue 6452, p1136 

    Studies the effect of halothane on human bodies. Observation of liver damages in patients taking the drug; Decrease in the mortality statistics of hepatitis; Patients needing special consideration before administering of halothane in anesthesia.

  • Repeated anaesthesia.  // British Medical Journal;2/26/1977, Vol. 1 Issue 6060, p531 

    Focuses on the effects of repeated anesthetics. Problems identified on multiple anesthetic exposures; Liver damage after halothane exposure; Efforts of the Medical Research Council to evaluate the effects.

  • The liver and halothane--again.  // British Medical Journal;5/17/1980, Vol. 280 Issue 6225, p1197 

    Focuses on the controversy over the cause of liver damage after halothane. Problems faced by the clinical anesthetist; Use of any routine alternative regimen; Effect of the incubation phase of a viral infection on the liver.

  • halothane. Peters, Michael // BMA A-Z Family Medical Encyclopedia;2004, p359 

    A definition of the term "halothane" is presented. This term refers to a drug in a liquid form used as a vapor for inducing and mantaining general anesthesia. One of its side effects is liver damage.

  • Halothane hepatitis in children. Kenna, J. Gerald; Neuberger, James; Mielli-Vergani, Giorgina; Mowat, Alex P.; Williams, Roger // British Medical Journal (Clinical Research Edition);5/9/1987, Vol. 294 Issue 6581, p1209 

    Examines the occurrence of halothane hepatitis in children. Diagnosis of the disease; Causes of liver diseases; Interval between the final halothane exposure and the onset of jaundice.

  • Suspected Isoflurane Induced Hepatitis from Cross Sensitivity in a Post Transplant for Fulminant Hepatitis from Halothane. Sampathi, V.; Fisher, H.; Manmohansingh, V.; Pretto, E.; Reddy // Internet Journal of Anesthesiology;2010, Vol. 25 Issue 1, p1 

    Halogenated anesthetic induced hepatitis has been well documented in the literature. Since the advent of halothane as the first member of the family in 1956, numerous reports of halothane induced hepatitis have been reported. Spectrum of liver toxicity by halothane can vary with an incidence of...

  • Halothane and the liver: the problem revisited and made obsolete. Blogg, Colin E. // British Medical Journal (Clinical Research Edition);6/28/1986, Vol. 292 Issue 6537, p1691 

    Focuses on the incidence of hepatitis associated with halothane in Bristol, England. Response of adult to halothane exposure; Increase in transaminase activities and prolongation of the prothrombin time; Consideration on liver transplantation as treatment.

  • Sudden appearance of idioventricular rhythm during inhalational induction with halothane in a child with congenital cataract. Chhabra, A.; Subramaniam, R. // Journal of Postgraduate Medicine;Oct-Dec2008, Vol. 54 Issue 4, p337 

    A letter to the editor is presented on sudden appearance of idioventricular rhythm during inhalational induction with halothane in a child with congenital cataract.

  • Serum catecholamine levels after halothane and isoflurane anaesthesia in rabbits. González^Gil, A.; Silván, G.; Martínez-Mateos, M. M.; Illera, J. C. // Veterinary Record: Journal of the British Veterinary Association;11/5/2005, Vol. 157 Issue 19, p589 

    Presents a letter to the editor regarding serum catecholamine levels after halothane and isoflurane anesthesia in rabbits.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics